MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-58
Medical Device Problem Codes Inability to Auto-Fill (1044); Decrease in Suction (1146)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.E1 event site name (b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had an autofill failure and low vacuum level.
 
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) had an autofill failure and low vacuum level.There was no patient involved.
 
Additional Manufacturer Narrative
Corrected data: b5, b6, b7, d10, h6 (clinical and impact code).Updated data: b4, g3, g6, h2, h10, h11.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h4, h6, h10.A getinge field service engineer (fse) evaluated the unit and adjusted the compressor pressure heads pressure.All functional and safety checks performed to meet factory specifications.The unit was returned for clinical use.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19031025
Report Number2249723-2024-01368
Device Sequence Number20874884
Product Code DSP
UDI-Device Identifier10607567107622
UDI-Public(01)10607567107622(21)SA102273-I7
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-58
Device Catalogue Number0998-00-3013-58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer04/03/2024
05/22/2024
01/24/2025
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date04/08/2024
05/22/2024
02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown